# SDR HEEA954845

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Condition: Fail Test
- Location: Dc Sys
- Part time: 830 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY FAILED CAPACITY TEST.
